# SDR HNAA2015032300103

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,983 hours, 62,331 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLE SHOOT EMERGENCY LIGHTS FLICKERS IN FLIGHT.....INSPECTED WIRING AT 9811TB14 5,6 AND 7. INSPECTED CONNECTOR M9811 J/P. SHOOK WIRING BEHIND LAV  WALL, UNDERFLOOR CROSSOVER AND CABIN CEILING THROUGH ROWS 1 THRU 9. NO DISCREPANCIES NOTED.
